# SDR UALA2013012400410

- Difficulty date: January 23, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 90,882 hours, 14,501 cycles
- Engine: Pwa PW4060
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Module
- Condition: Malfunctioned
- Location: Time Delay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW PRESSURE LIGHT ILLUMINATED POS 1 (01=1,02=2).  EICAS MESSAGE DISPLAYED C HYD PRIM (1,2). FRM CODE 29-11-07 --.  TROUBLE SHOT PER MM AND FOUND TIME DELAY MODULE M303 AT FAULT.  REPLACED M303 IAW WD 29-11-31. TESTED PER MM 201 AND 501 AND TESTED NORMALLY.
